Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham, M., Kerber, M., & Uhler, C. (2014). Sphere packing with limited overlap (pp. 155–161). Presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada: Unknown.
View | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2280   OA
Uhler, C., & Wright, S. (2013). Packing ellipsoids with overlap. SIAM Review, 55(4), 671–706. https://doi.org/10.1137/120872309
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2010   OA
Uhler, C., Raskutti, G., Bühlmann, P., & Yu, B. (2013). Geometry of the faithfulness assumption in causal inference. The Annals of Statistics, 41(2), 436–463. https://doi.org/10.1214/12-AOS1080
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2009   OA
Uhler, C., Slavkovic, A., & Fienberg, S. (2013). Privacy-preserving data sharing for genome-wide association studies. Journal of Privacy and Confidentiality , 5(1), 137–166. https://doi.org/10.29012/jpc.v5i1.629
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 2959   OA
Uhler, C. (2012). Geometry of maximum likelihood estimation in Gaussian graphical models. Annals of Statistics, 40(1), 238–261. https://doi.org/10.1214/11-AOS957
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed